Plane partitions IV: A conjecture of Mills-Robbins-Rumsey.
Aequationes mathematicae, Tome 33 (1987), pp. 230-250
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1987__33_137215,
author = {George E. Andrews},
title = {Plane partitions {IV:} {A} conjecture of {Mills-Robbins-Rumsey.}},
journal = {Aequationes mathematicae},
pages = {230--250},
year = {1987},
volume = {33},
zbl = {0632.05005},
url = {http://geodesic.mathdoc.fr/item/AM2_1987__33_137215/}
}
George E. Andrews. Plane partitions IV: A conjecture of Mills-Robbins-Rumsey.. Aequationes mathematicae, Tome 33 (1987), pp. 230-250. http://geodesic.mathdoc.fr/item/AM2_1987__33_137215/